Article

Article title ERROR ESTIMATION FOR THE DIFFUSION EQUATION SOLUTION BASED ON THE SCHEMES WITH WEIGHTS
Authors A.I. Sukhinov, A.E. Chistyakov, J.S. Bondarenko
Section SECTION I. THEORETICAL ASPECTS OF MATHEMATICAL MODELLING
Month, Year 08, 2011 @en
Index UDC 519.6
DOI
Abstract In applied problems it is often necessary to solve diffusion equation. The most efficient methods for solving such types of problems are grid methods that, nevertheless, have an approximation error. In the given paper a linear diffusion equation with variable coefficients is considered, for which an estimation of approximation error is obtained. The resulting estimate of the error approximation is used to select the time step in the modeling of diffusion processes. In modeling applied problems often it is necessary to solve diffusion-convection equation and to take into account acquired estimate of the approximation error in the time variable in addition.

Download PDF

Keywords Diffusion equation; schemes with weights; approximation error.
References 1. Самарский А.А. Теория разностных схем. – М.: Наука, 1983.
2. Сухинов А.И. Двумерные схемы расщепления и некоторые их приложения. – М.: МАКС Пресс, 2005. – 408 с.
3. Чистяков А.Е. Трехмерная модель движения водной среды в Азовском море с учетом транспорта солей и тепла // Известия ЮФУ. Технические науки. – 2009. – № 8 (97). – С. 75-82.
4. Сухинов А.И., Чистяков А.Е., Алексеенко Е.В. Численная реализация трехмерной модели гидродинамики для мелководных водоемов на супервычислительной системе // Математическое моделирование. – 2011. – Т. 23, № 3. – С. 3-21.
5. Алексеенко Е.В., Сидоренко Б.В., Колгунова О.В., Чистяков А.Е. Сравнительный анализ классических и неклассических моделей гидродинамики водоемов с турбулентным обменом // Известия ЮФУ. Технические науки. – 2009. – № 8 (97). – С. 6-18.
6. Гадельшин В.К., Любомищенко Д.С., Сухинов А.И. Математическое моделирование поля ветровых течений и распространения загрязняющих примесей в условиях городского рельефа местности с учетом k-ε-модели турбулентности // Известия ЮФУ. Технические науки. – 2010. – № 6 (107). – С. 49-65.
7. Тимофеева Е.Ф. Математическая модель движения волн для водоема с нелинейной функцией рельефа дна // Известия ЮФУ. Технические науки. – 2010. – № 6 (107). – С. 95-102.
8. Савицкий О. А., Чистякова Т.А. Математическая модель распространения ультразвуковых пучков высокой интенсивности // Известия ЮФУ. Технические науки. – 2010. – № 6 (107). – С. 168-174.

Comments are closed.